MAUDE Adverse Event Report: SYNTHES GMBH CANNULATED CONNECTING SCREW FOR STANDARD INSERTION HANDLE; GUIDE

SYNTHES GMBH CANNULATED CONNECTING SCREW FOR STANDARD INSERTION HANDLE; GUIDE
Catalog Number 03.010.044
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: event occurred on an unknown date in 2020.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on (b)(6) 2020 that on an unknown date, the cannulated connection screw was damaged.There is no further information available.This report is for one (1) cannulated connecting screw for standard insertion handle.This is report 1 of 1 for (b)(4).

Brand Name
CANNULATED CONNECTING SCREW FOR STANDARD INSERTION HANDLE
Common Device Name
GUIDE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11214629
Report Number8030965-2021-00531
Device Sequence Number17036966
Product Code FZX
UDI-Device Identifier07611819760820
UDI-Public(01)07611819760820
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.044
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2020
Initial Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1